Homeopathy and Health Forum
Carbo veg 1000I am being treated for gas problems and indigestion. The entier 2 months long treatment has worked and now i can feel my digestive system doing good.
As a last stage of the treatment, Last week my doctor told me to take Cargoveg 1000 (one drop early morning with water). After which i am having problems with falling asleep in the nights. I am awake and tossing in my bed till 4 A.M.
I am only able to sleep after that.
Can you please let me know if this is a side effect of carboveg 1000.
bkiran79 on 2010-02-08
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.